# SDR ASAA2025051558614

- Difficulty date: May 15, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 3655310M1245201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK BL-0 STA 540 TO STA 727B HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE ON SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0W= 1IN O= 0.530 R= 0.484 L= 1IN D= 0.046.
